# SDR CHQA201000011

- Difficulty date: January 19, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 17,505 hours, 14,200 cycles
- Engine: Ge CF343B1
- Engine time: 17,505 hours, 14,200 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: MS27473T10B99P
- Condition: Malfunctioned
- Location: Test Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AFTER STARTING APU & TRANSFERRING BLEEDS TO APU WITH NO ISSUES, NR 2 GEN DROPPED OFF-LINE.  NR 1 GEN DROPPED OFF-LINE SHORTLY AFTER.  APU GEN TOOK OVER ALL ELECTRICAL LOADS.  QRH FOLLOWED & GEN NR 1 BROUGHT BACK ON-LINE FOLLOWED BY GEN NR 2.  AFTER A FEW SECONDS BOTH GENS NR 1 & 2 DROPPED OFF-LINE ALONG WITH APU GEN.  RAT DEPLOYED.  ON FINAL, FLAPS FAILED AT 0 DEGREES & PERFORMED A FLAPS 0 LANDING.  ALL 4 MAIN TIRES FAILED ON LANDING ROLL. NO DAMAGE NOTED.  MX FOUND CONNECTOR P137 FROM OVERVOLTAGE TEST PANEL DISCONNECTED.  PINS A & B OF CONNECTOR INTERMITTENTLY SHORTING TO AIRFRAME CAUSING A FALSE INDICATION.  CONNECTOR BACKSHELL FOUND CRACKED & REPLACED.  NO FURTHER DEFECTS NOTED.
